Notre Dame Journal of Formal Logic

Logic of antinomies.

F. G. Asenjo and J. Tamburino

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 16, Number 1 (1975), 17-44.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093891610

Zentralblatt MATH identifier
0246.02023

Mathematical Reviews number (MathSciNet)
MR0357077

Digital Object Identifier
doi:10.1305/ndjfl/1093891610

Subjects
Primary: 02C99
Secondary: 02K10

Citation

Asenjo, F. G.; Tamburino, J. Logic of antinomies. Notre Dame Journal of Formal Logic 16 (1975), no. 1, 17--44. doi:10.1305/ndjfl/1093891610. http://projecteuclid.org/euclid.ndjfl/1093891610.


Export citation